Sign in
On the volume functional of compact manifolds with boundary with constant scalar curvature
Journal article   Open access  Peer reviewed

On the volume functional of compact manifolds with boundary with constant scalar curvature

Pengzi Miao and Luen-Fai Tam
Calculus of variations and partial differential equations, Vol.36(2), pp.141-171
2008-07-17

Abstract

url
https://doi.org/10.1007/s00526-008-0221-2View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.50 Applied Statistics & Probability
9.50.415 Harmonic Maps
Web Of Science research areas
Mathematics
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details